Research Repository

On the bandwidth of Mobius graphs

Ahmad, I and Higgins, PM (2015) 'On the bandwidth of Mobius graphs.' Bulletin of the Iranian Mathematical Society, 41 (3). 545 - 550. ISSN 1018-6301

Full text not available from this repository.


Bandwidth labelling is a well known research area in graph theory. We provide a new proof that the bandwidth of Mobius ladder is 4, if it is not a K₄, and investigate the bandwidth of a wider class of Mobius graphs of even strips.

Item Type: Article
Uncontrolled Keywords: Mobius graphs; Cartesian product of graphs; labelling of graphs; bandwidth of a graph
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Jim Jamieson
Date Deposited: 05 Mar 2015 10:30
Last Modified: 08 Aug 2019 12:15

Actions (login required)

View Item View Item